# SDR C2XA03IA049

- Difficulty date: May 12, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Condition: Failed
- Location: Right
- Part time: 10,601 hours, 7,909 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

IAH - FLT 2074 - PILOT REPORTED THAT DURING CRUISE THE NR 2 ENGINE FAILED AND AUTO-SHUTDOWN.  THE CREW THEN PROCEEDED TO ISOLATE THE ENGINE BY PERFORMING PRECAUTIONARY SHUTDOWN PROCEDURES.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE.
